Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: József Beck
Title: Inevitable randomness in discrete mathematics
Additional book information: University Lecture Series, 49, American Mathematical Society, Providence, RI, 2009, xiii+250 pp., ISBN 978-0-8218-4756-5, US $59.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: J. Maurice Rojas
Affiliation: TAMU 3368, Texas A&M University, College Station, Texas 77843-3368
Journal: Bull. Amer. Math. Soc. 50 (2013), 481-487
MSC (2010): Primary 60-02, 05-02, 91A46; Secondary 05D40, 11K38
Published electronically: April 5, 2013
Review copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society